Yehuda Pinchover
Yehuda Pinchover
Professor of Mathematics, Technion
כתובת אימייל מאומתת בדומיין - דף הבית
צוטט על ידי
צוטט על ידי
An introduction to partial differential equations
Y Pinchover, J Rubinstein
Cambridge university press, 2005
On the best constant for Hardy’s inequality in ℝⁿ
M Marcus, V Mizel, Y Pinchover
Transactions of the American Mathematical Society 350 (8), 3237-3255, 1998
On positive solutions of second-order elliptic equations, stability results, and classification
Y Pinchover
Duke mathematical journal 57 (3), 955-980, 1988
Optimal Hardy weight for second-order elliptic operator: an answer to a problem of Agmon
B Devyver, M Fraas, Y Pinchover
Journal of Functional Analysis 266 (7), 4422-4489, 2014
Criticality and ground states for second-order elliptic equations
Y Pinchover
Journal of differential equations 80 (2), 237-250, 1989
Maximum and anti-maximum principlesand eigenfunctions estimates via perturbation theory of positive solutions of elliptic equations
Y Pinchover
Mathematische Annalen 314 (3), 555-590, 1999
On variational principles for the generalized principal eigenvalue of second order elliptic operators and some applications
RD Nussbaum, Y Pinchover
Journal d’Analyse Mathématique 59 (1), 161-177, 1992
On criticality and ground states of second order elliptic equations, II
Y Pinchover
Journal of differential equations 87 (2), 353-364, 1990
A ground state alternative for singular Schrödinger operators
Y Pinchover, K Tintarev
Journal of Functional Analysis 230 (1), 65-77, 2006
Manifolds with group actions and elliptic operators
VY Lin, VIA Lin, Y Pinchover
American Mathematical Soc., 1994
Topics in the theory of positive solutions of second-order elliptic and parabolic partial differential equations
Y Pinchover
Proceedings of Symposia in Pure Mathematics 76 (1), 329, 2007
Ground state alternative for p-Laplacian with potential term
Y Pinchover, K Tintarev
Calculus of Variations and Partial Differential Equations 28 (2), 179-201, 2007
On positive Liouville theorems and asymptotic behavior of solutions of Fuchsian type elliptic operators
Y Pinchover
Annales de l'Institut Henri Poincare (C) Non Linear Analysis 11 (3), 313-341, 1994
On uniqueness and nonuniqueness of the positive Cauchy problem for parabolic equations with unbounded coefficients
Y Pinchover
Mathematische Zeitschrift 223 (1), 569-586, 1996
Large time behavior of the heat kernel and the behavior of the Green function near criticality for nonsymmetric elliptic operators
Y Pinchover
Journal of functional analysis 104 (1), 54-70, 1992
Existence of minimizers for Schrödinger operators under domain perturbations with application to Hardy's inequality
Y Pinchover, K Tintarev
Indiana University mathematics journal, 1061-1074, 2005
On the equivalence of Green functions of second order elliptic equations in Rn
Y Pinchover, RD Nussbaum
Differential and Integral Equations 5 (3), 481-493, 1992
Integral representations and Liouville theorems for solutions of periodic elliptic equations
P Kuchment, Y Pinchover
Journal of Functional Analysis 181 (2), 402-446, 2001
A Liouville-type theorem for Schrödinger operators
Y Pinchover
Communications in mathematical physics 272 (1), 75-84, 2007
Large time behavior of the heat kernel
Y Pinchover
Journal of Functional Analysis 206 (1), 191-209, 2004
המערכת אינה יכולה לבצע את הפעולה כעת. נסה שוב מאוחר יותר.
מאמרים 1–20